# SDR MWEA97174

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 832
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FS 832 LONG 28L TO 28R NUT PLATE CLIP BRACKETS EXFOLIATED.  MAINT FAB AND INSTALLED BRACKETS IAW SRM 53-01.
